# SDR EISA20010116

- Difficulty date: August 20, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 62,932 hours, 34,251 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Web
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Aux Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPOILER R/H ACTUATOR ATTACH WEB CRACKED 2 PLACES.CORRECTIVE ACTION:REMOVED DAMAGED SECTION OF WEB BY CUT-OUT IAW B727 SRM 51-10-1. VERIFIED DAMAGED AREA REMOVED BY NDT IAW B727 NDT MANUAL PART 6.  FABRICATED WEB REPAIR IAW B727 SRM 51-40-2. TREATED, PRIMED & INSTALLED WEB REPAIR IAW B727 SRM 51-10-2 & 51-30-2.
